RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Contemp. Math., 2016, том 661, страницы 199–228 (Mi conm2)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Asymptotics of type I Hermite–Padé polynomials for semiclassical functions

Andrei Martínez-Finkelshteinab, Evguenii A. Rakhmanovc, Sergey P. Suetind

a Department of Mathematics, University of Almería, Spain
b Instituto Carlos I de Física Teórica y Computacional, Granada University, Spain
c Department of Mathematics, University of South Florida, USA
d Steklov Institute of Mathematics of Russian Academy of Sciences, Russia

Финансовая поддержка Номер гранта
European Regional Development Fund MTM2011-28952-C02-01
Junta de Andalucнa P11-FQM-7276
Ministerio de Educación, Cultura y Deporte, Spain PRX14/00037
Российский фонд фундаментальных исследований 13-01-12430-ofi-m2
15-01-07531-a
Министерство образования и науки Российской Федерации NSh-2900.2014.1
The first author was partially supported by MICINN of Spain and by the European Regional Development Fund (ERDF) under grant MTM2011-28952-C02-01, by Junta de Andalucía (Excellence Grant P11-FQM-7276 and the research group FQM-229), and by Campus de Excelencia Internacional del Mar (CEIMAR) of the University of Almería. This work was completed during a visit of AMF to the Department of Mathematics of the Vanderbilt University. He acknowledges the hospitality of the hosting department, as well as a partial support of the Spanish Ministry of Education, Culture and Sports through the travel grant PRX14/00037. The third author was partially supported by the Russian Foundation for Basic Research (RFBR, grants 13-01-12430-ofi-m2 and 15-01-07531-a, and Russian Federation Presidential Program for support of the leading scientific schools (grant NSh-2900.2014.1).


DOI: https://doi.org/10.1090/conm/661/13283


Реферативные базы данных:

ArXiv: 1502.01202
Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/conm2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. А. В. Комлов, Р. В. Пальвелев, С. П. Суетин, Е. М. Чирка, “Аппроксимации Эрмита–Паде для мероморфных функций на компактной римановой поверхности”, УМН, 72:4(436) (2017), 95–130  mathnet  crossref  mathscinet  adsnasa  elib; A. V. Komlov, R. V. Palvelev, S. P. Suetin, E. M. Chirka, “Hermite–Padé approximants for meromorphic functions on a compact Riemann surface”, Russian Math. Surveys, 72:4 (2017), 671–706  crossref  isi
    2. Е. А. Рахманов, “Распределение нулей полиномов Эрмита–Паде в случае Анжелеско”, УМН, 73:3(441) (2018), 89–156  mathnet  crossref  mathscinet  zmath  adsnasa  elib; E. A. Rakhmanov, “Zero distribution for Angelesco Hermite–Padé polynomials”, Russian Math. Surveys, 73:3 (2018), 457–518  crossref  isi
  • Просмотров:
    Эта страница:80

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019